# SDR UPS02439047

- Difficulty date: August 4, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH BS 1480 B/H HOLE #15 CRACK FOUND AT SPLICE PLATE RUNNING UP & DOWN, BOTH CRACKS APPROX 0.020", REFER ATTACH SKETCH.     LH B/H BOLT HOLE #15 REAMED TO 0.500" AS PER SB 747-53A2390 FIG.11 CRACK TEST DONE NO CRACK FOUND AS PER NTM PT6 51-00-00 FIG 4 AND BUSHING INSTALLED AS PER SB 747-53A2390 R1
